# SDR 96UAL900280

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Seal
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VERY LOUD SQUEAL FROM FLIGHT OFFICER'S WINDOW.  FLIGHT DIVERTED TO ORD.  SECURED FLIGHT OFFICER'S WINDOW SEAL IN THE FRAME.  PRESSURE CHECKS OK.  FLIGHT CONTINUED TO SEA, OPERATION NORMAL.
